# SDR 2003F00148

- Difficulty date: January 31, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C, D

## Discrepancy

FLT - 9161 - DURNG TAKEOFF, LOUD BANG OCCURRED ON LEFT ENGINE.  ABORTED TAKEOFF.  SEPARATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT FOUR POWER TURBINE BLADES WERE BROKE OFF AT THE BLADE ROOT.  POWER SECTION HAS MAJOR INTERNAL DAMAGE.  REPLACED LEFT POWER SECTION MODUEL AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  SUSPECT NR 2 PT BLADE FAILURE.  (M)
